# SDR SWAA2024062586797

- Difficulty date: May 16, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV 2024-335723<[01] REPLACED WEB LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 141A5400 SHEET: 26 REV: A; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BS 312 TO BS 328 AND LBL 46 FWD GALLEY AND LAV AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 141A5400 SHEET: 26 REV: A; SEE INDIVIDUAL SIGN OFF BELOW
